# SDR GTIA040175

- Difficulty date: February 18, 2004
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Subfloor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN SUBFLOOR CORRODED FS 1173-1213 RBL 54.  SUBFLOOR STATION 1183 TO 1188 IS OUT OF LIMITS.  FABRICATED DOUBLER.  INSTALLED DOUBLER.  (M)
